# SDR C2XA05SH025

- Difficulty date: April 15, 2005
- Submitted: April 26, 2005
- Operation: Air carrier
- Aircraft: N13956
- Make and model: Emb EMB-145
- Aircraft serial: 145078
- Aircraft time: 15,623 hours, 11,344 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Rib
- Part number: 14567137403
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK, THE LT WINGS NR 1 FLAP TORQUE BOX HAS CRACK INDICATION ON FASTENERS O/B FWD AND AFT.  MAINTENANCE OVERSIZED LT TORQUE BOX NR 1 O/B HOLE FWD AND AFT TO .277 INCH PER EMB 145 SRM 51-10-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
